Couldn't find what you looking for?

TRY OUR SEARCH!

I came off HBC (the pill) in March. Since then, my periods have been mostly normal, but I am having long cycles - about 30-32 days. I have been able to keep track of my cycles for the most part, and I started my last period on the 5th. According to a chart I have been using, I was due to ovulate on the 19th. the SO and I had sex on the 16 and the 18th and 19th, although I started bleeding on the 18th. I did some research and found that the original spotting, which was very light, may have been caused by ovulation. Apparently its quite common for women with long cycles. Unfortunately, the bleeding had not stopped.

After another few days of spotting, I looked it up more and found that it could be implantation bleeding, albeit a bit heavy. I am a heavy-flow person while not on the pill, so it being heavier than the average wasn't scary.

Fast forward, and now I am still bleeding on the 9th day, but I am not having any cramps or discomfort. It is still lighter than my typical menstrual bleeding, but its heavier than spotting. The first few days it didn't even show up on a liner. Then it got a bit heavier. After a few days, I was soaking a light tampon in about 6 hours. Now, I am having to use regular tampons. I usually use a super plus, during the heaviest part of my period, so this is still lighter than a period. I'm so confused and now I am scared to death.

I know I should have already gone to see my doctor, and I have a fantastic NP who specializes in women's health. The problem is that my copay is quite expensive, and its most of my grocery budget for the week (which I already bought!). I already have an appointment scheduled for my yearly, this coming Monday (the 31st), so I am hoping I will be ok til then.

Oh, and I took a HPT on Saturday, and it was negative.
Any advice?

Loading...

I called the doctor's office this morning, and they told me to just keep my original appointment. I tried to take another HPT this morning, but I guess I misused it and I got no result. I will take another in the morning...
I wish someone had some advice for me. I'm freaking out pretty badly.
Reply

Loading...

Did you ever figure out what the problem is? I am doing exactly the same thing and my doctor can't see me for 2 weeks.
Reply

Loading...